# SDR AALA202209164485

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737
- Aircraft serial: 31250
- Aircraft time: 17,474 hours, 7,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65655983
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR BRACKET IS LOOSE ON DOOR 1R. LUBRICATED 1R GIRT BAR BRACKETS.
